# SDR A6WA201441315

- Difficulty date: March 26, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 26,534 hours, 25,474 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT FS 280 BULKHEAD GOUGED FROM GALLEY CLOSET DOOR.  REPAIRED RT 280 BULKHEAD WEB & CHANNEL IAW REO 53-11-1727 REV E DATED 2011/01/14, REPAIR I.
